# SDR SWAA080112

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 74,649 hours, 71,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546816
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND TEE CHORD CORRODED AT BS 807, RBL 21.  REMOVED AND REPLACED TEE CHORD PER SRM.
